# SDR FDEA201506211937

- Difficulty date: June 21, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 368 hours, 32,499 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Part number: 232N161447
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEST FLIGHT CAPTAINS SIDE EMER ESCAPE ROPE DOOR WILL NOT LATCH.  REMOVED CAPTAINS ESCAPE ROPE FOR REPAIR OF DOOR & REINSTALLED AFTER COMPLETION IAW AMM 25-61-00-4.  REPAIRED CAPTAINS ESCAPE ROPE DOOR IAW AMM 25-00-00-8.
